Search results

Valve Replacement Forums

Help Support Valve Replacement Forums:

  1. K

    9 years post op, bio AVR, now with mild deterioration - question for the other ladies here

    Thank you for the sympathy, the pep tallks and the shared experiences! Generous application of ibprofen gel along the sternum and anywhere else tender over a few days has helped, as did paracetamol. I also have discomfort at the sternoclavicular joint and find v-necked or scooped garments more...
  2. K

    9 years post op, bio AVR, now with mild deterioration - question for the other ladies here

    I'm having a really miserable day today. I live with constant discomfort. I won't call it pain because that word must be for something really important and life threatening. A year after my op, I had what my GP diagnosed as costochondritis. It wasn't too bad, but it has got worse, soreness and...
  3. K

    VitD and bio AVR

    Hi, the hospital cut down on post-op cardiology appointments a few years ago and introduced a "nurse led valve clinic" until year 10 post op for bio avrs. This year that appointment was scheduled to be "over the telephone" with a nurse. In the event, I was called by a cardiologist but simply to...
  4. K

    Migraine aura anyone? Or does the cheese stand alone?

    Pre-op ten years ago I had gradually decreasing instances of classic migraine, down to maybe two or three a year post menopause. Post-op I now have increased frequency, on average five per month, of visual migraines, with the neon light shows, but no headache. Only twice have a had accompanying...
  5. K

    VitD and bio AVR

    Bio AVR 2011, 9 years ago. Last but one echo 2018 showed no deterioration. I was told by my GP that I was VitD deficient and to take the highest over the counter supplement. Took for 18 months, then felt some arrhythmia so looked it up and discovered that VitD in high doses can cause this. At...
  6. K

    Vitamin D

    Bio AVR 2011, 9 years ago. Last but one echo 2018 showed no deterioration. I was told by my GP that I was VitD deficient and to take the highest over the counter supplement. Took for 18 months, then felt some arrhythmia so looked it up and discovered that VitD in high doses can cause this. At...
Top